Translator Disclaimer
Summer 2021 Dedekind sums and parsing of Hilbert series
Shengtian Zhou
J. Commut. Algebra 13(2): 281-304 (Summer 2021). DOI: 10.1216/jca.2021.13.281

Abstract

Given a polarized variety (X,D), we can associate a graded ring and a Hilbert series. Assume D is an ample Cartier divisor, and (X,D) is quasi smooth and projectively Gorenstein, we give a parsing formula for the Hilbert series according to their singularities. Here we allow the variety to have singularities of dimension 1, that is, both singularities of dimension 1 and singular points, extending a 2013 result of Buckley, Reid and the author about varieties with only isolated singularities.

Citation

Download Citation

Shengtian Zhou. "Dedekind sums and parsing of Hilbert series." J. Commut. Algebra 13 (2) 281 - 304, Summer 2021. https://doi.org/10.1216/jca.2021.13.281

Information

Received: 21 December 2017; Revised: 21 November 2018; Accepted: 3 January 2019; Published: Summer 2021
First available in Project Euclid: 30 June 2021

Digital Object Identifier: 10.1216/jca.2021.13.281

Subjects:
Primary: 13D40, 55N32

Rights: Copyright © 2021 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 2 • Summer 2021
Back to Top